MathSciNet Relay Station
MathSciNet bibliographic data
MR2274743 53C15 (53D15)
Falcitelli, Maria; Pastore, Anna Maria $f$-structures of Kenmotsu type. Mediterr. J. Math. 3 (2006), no. 3-4, 549–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement